Author Topic: After flood problems tachycardia  (Read 2197 times)

0 Members and 1 Guest are viewing this topic.

Offline beholder

  • Jr. Member
  • **
  • Posts: 81
    • View Profile
After flood problems tachycardia
« on: June 03, 2013, 09:15:29 AM »
Does anyone experienced tachycardia (fast beating of the heart), after flood, i have it all the time day and night (plus all the other problems you have mentioned). But it pisses me and get's annoying. What do you suggest for it?
I know that with opiates our heart works less, but after until the biofeed back comes to a stable condition and makes a safe prague for the impulse to be ,i see a big chronic distance ( i month until the heart stabilizes to normal frequency) or more anyone knows ? Waiting for some feedback about it.



Thanx , Beh

Offline BlueTiger

  • Pathological Liar, Thief & Preyer of the Vunerable
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 359
  • I am nothing. I waste space. I deserve nothing.
    • View Profile
Re: After flood problems tachycardia
« Reply #1 on: June 03, 2013, 09:40:08 AM »
Does anyone experienced tachycardia (fast beating of the heart), after flood, i have it all the time day and night (plus all the other problems you have mentioned).

Beh, 

If I did (which I can't remember), I likely took a benzo to slow everything down. 

You may want to get checked out by a professional if it will not go away.  I wonder if it's the DLPA?  Or something else you are taking. 

What are all the other problems who has mentioned?

BT
I don't care if a family looses their five children because of me..as long as it gets me high for the night! :D

Offline beholder

  • Jr. Member
  • **
  • Posts: 81
    • View Profile
Re: After flood problems tachycardia
« Reply #2 on: June 03, 2013, 10:35:49 AM »
Hi BT, t is not from the DLPA , DLPA helps you exclusively  for  more endorphin's and to last longer, so indirectly slows it . Everyone that has taken opiates for a long time , after discontinuation my experience is that after the heart works at a rate of 25-30 heartbeats per minute more (if you had 70 then rise to 100) and it is very normal , perhaps you did  not notice it, i had noticed it because i had a very fast beat with the opiatates (85 bpm) . Iboga in great amounts will slow the heart down, beta blocator directly slows the heart beat (propranolol). The only problems is that it makes you feel tired and i already feel tired, i have to find my balance.
P.S. maybe the speed i took for a day or to to get up is interfering , but my wife did not take and has tachycardia (fewer bps but risen 20 at least)
P.S. Forgive me for my bad English, but i am Greek

Thanx for the feed back

Beh